# SDR CALA2022100302611

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 60,100 hours, 26,062 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Aft Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPILL CLEANUP GENERAL PROCEDURES REQUIRED UNDER AFT GALLEY PER ECRA 2011-01000AB DUP TO LP 9617126 ACCOMPLISHED PAR. 2.A. IMMEDIATE CLEANUP. DIP PAR. 2.B. FOR 7 DIP PER EC 2011-01000 DAYS. OK TO DIP THE IN-DEPTH CLEAN FOR 7 DAYS REF ECRA 2011-01000. TOMC-APPROVAL FROM SC1ELBYC COMMENT WITHIN 7 DAYS, ACCOMPLISH ECRA 2011-01000, GALLEY SPILL, SECTION 2.B., IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA FROM BELOW STRINGER 19, FROM STA21895 FR55 TO STA 29921 FR70.....TOMC SMITH DIP 20-DIP REJECTED FOR LOCATIONS TO PLACED IN LOG ADDING LOCATION. BELOW STRINGER 19, FROM STA21895 FR55 TO STA 29921 FR 70 QC REVIEWED RECORDS UPDATE.....JM/U366569 QC REVIEWED T/A : 7 DAYS........ JM/U366569
